skip to main content

This content will become publicly available on April 1, 2023

Title: Euclidean Distance Bounds for Linear Matrix Inequalities Analytic Centers Using a Novel Bound on the Lambert Function
Authors:
;
Award ID(s):
1808381 2038493
Publication Date:
NSF-PAR ID:
10349427
Journal Name:
SIAM Journal on Control and Optimization
Volume:
60
Issue:
2
Page Range or eLocation-ID:
720 to 731
ISSN:
0363-0129
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found